# SDR 9900441154

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 2740 · Stabilizer Control System
- Part: Valve
- Part number: SB1027020811
- Condition: Leaking
- Location: Horiz Stab
- Part time: 37,727 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY DECREASED TO ZERO DURING FLIGHT.  FLIGHT DIVERTED TO PHX AND LANDED WITHOUT INCIDENT.  FOUND LOWER HORIZONTAL STABILIZER CONTROL VALVE LEAKING.  REPLACED CONTROL VALVE, LEAK AND OPERATIONAL CHECK OK.
